[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 15, Issue 2 (3-2022) ::
JSS 2022, 15(2): 505-532 Back to browse issues page
Modeling of Continuous-Count and Continuous-Ordinal Mixed Longitudinal Bivariate Inflated Responses with Possibility of Non Random Missingness
Nastaran Sharifian, Ehsan Bahrami Samani
Abstract:   (1028 Views)
One of the most frequently encountered longitudinal studies issues is data with losing the appointments or getting censoring. In such cases, all of the subjects do not have the same set of observation times. The missingness in the analysis of longitudinal discrete and continuous mixed data is also common, and missing may occur in one or both responses. Failure to pay attention to the cause of the missing (the mechanism of the missingness) leads to unbiased estimates and inferences. Therefore, in this paper, we investigate the mechanism of nonignorable missing in set-inflated continuous and zero-inflation power series, as well as the continuous and k-inflated ordinal mixed responses. A full likelihood-based approach is used to obtain the maximum likelihood estimates of the parameters of the models. In order to assess the performance of the models, some simulation studies are performed. Two applications of our models are illustrated for the American's Changing Lives  survey, and the Peabody Individual Achievement Test  data set.
Keywords: Longitudinal Mixed Data, Inflation, Random Effects, Missing Values.
Full-Text [PDF 269 kb]   (396 Downloads)    
Type of Study: Applied | Subject: Applied Statistics
Received: 2020/07/16 | Accepted: 2022/03/1 | Published: 2021/10/4
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Sharifian N, Bahrami Samani E. Modeling of Continuous-Count and Continuous-Ordinal Mixed Longitudinal Bivariate Inflated Responses with Possibility of Non Random Missingness. JSS. 2022; 15 (2) :505-532
URL: http://jss.irstat.ir/article-1-721-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 15, Issue 2 (3-2022) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 30 queries by YEKTAWEB 4374